# SDR ASAA2023101345649

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N985AK
- Make and model: Boeing 737-9
- Aircraft serial: 67423
- Aircraft time: 494 hours, 140 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON CDU. GROUNDED - YES. RESET FMC CIRCUIT BREAKERS 1&2. FMC DISAGREE MESSAGE GONE , SYSTEM BACK TO NORMAL I.A.W ITEM 34-61-00-810-918. SEAMC ARNIE NOTIFIED.
